کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
838063 | 908354 | 2011 | 11 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Analytic solutions for generalized forms of the nonlinear heat conduction equation
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مهندسی (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
An analytic study of the two generalized forms of the nonlinear heat conduction equation is presented in this paper. The (G′/G)(G′/G)-expansion method and the Exp-function method are employed to derive exact solutions of these equations. The solutions gained from each of the proposed methods have been verified with those obtained by the tanh method. More importantly, other new and more general solutions are, likewise, found for these equations which are of great practical importance in physical and engineering problems.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Real World Applications - Volume 12, Issue 5, October 2011, Pages 2681–2691
Journal: Nonlinear Analysis: Real World Applications - Volume 12, Issue 5, October 2011, Pages 2681–2691
نویسندگان
M.M. Kabir,